# SDR AALA20050558

- Difficulty date: August 26, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - EMERGENCY LIGHTS AT FORWARD ENTRY AND FLIGHT DECK INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD ENTRY DOOR CEILING FOR EMERGENCY LIGHTS AT FORWARD ENTRY AND FLIGHT DECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
